# SDR 2007UALA03602

- Difficulty date: September 6, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 58,412 hours, 34,508 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2711 · Aileron Tab Control System
- Part: Aileron
- Condition: Binding
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERONS SLIGHT BINDING WHEN COMING OUT OF A RIGHT TURN.
